Alert archive / Minnesota / Tornado Warnings in 2010

Tornado Warning 59, NWS Grand Forks, ND

June 26, 2010Polk County, Minnesota

NWS Grand Forks, ND issued this tornado warning at Jun 26, 2010, 8:28 PM CDT for Polk County, Minnesota. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2010, 8:28 PM CDT (01:28 UTC)
Expired
Jun 26, 2010, 9:30 PM CDT
In force
62 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

County Polk County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 67 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 8:35 PM CDTFUNNEL CLOUD3 Ese Sherack, MNPERSISTENT WALL CLOUD WITH FUNNEL VIEWED FROM 1 S SHERACK AS IT TRACKED SLOWLY EAST SOUTHEASWARD.
Jun 26, 8:45 PM CDTTORNADO 01 Ssw Key West, MNTORNADO TRACKED INTERMITTENTLY FOR ABOUT 8 MILES... FROM 1 SSW KEY WEST TO AROUND 8 N CROOKSTON. LARGE LIMBS WERE BROKEN OFF SEVERAL TREES IN SHELTERBELTS AND ONE POWER POLE WAS CRACKED NEAR THE BASE. THE TORNADO WAS VIEWED AS A FAIRLY DIFFUSE AND PARTIALLY RA
Jun 26, 8:45 PM CDTTORNADO1 Ssw Key West, MNDAMAGE TO FARMSTEAD. WOOD POWER POLE CRACKED JUST EAST OF THE FARMSTEAD.
Jun 26, 9:05 PM CDTTORNADO8 N Crookston, MNDEBRIS LOFTED WITH NO VISIBLE FUNNEL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 3:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 1.5 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2010-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2010-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

468 
WFUS53 KFGF 270128
TORFGF
MNC119-270230-
/O.NEW.KFGF.TO.W.0059.100627T0128Z-100627T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
828 PM CDT SAT JUN 26 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 930 PM CDT

* AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
  LOCATED 6 MILES NORTHEAST OF EAST GRAND FORKS...OR 8 MILES
  NORTHEAST OF GRAND FORKS...MOVING TO THE EAST AT 25 MPH.

* THE TORNADIC STORM WILL BE NEAR...
  SHERACK AROUND 840 PM CDT.
  KEY WEST AROUND 845 PM CDT.
  EUCLID AROUND 855 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4801 9650 4776 9649 4793 9697 4804 9696
TIME...MOT...LOC 0128Z 291DEG 22KT 4798 9691

$$
DK
5 follow-up statements
446 
WWUS53 KFGF 270137
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
837 PM CDT SAT JUN 26 2010

MNC119-270230-
/O.CON.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/
POLK MN-
837 PM CDT SAT JUN 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY IN
NORTHWEST MINNESOTA UNTIL 930 PM CDT...

AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES WEST OF
KEY WEST...OR 9 MILES EAST OF GRAND FORKS...MOVING TO THE SOUTHEAST
AT 20 MPH.

THE TORNADIC STORM WILL BE NEAR...
  KEY WEST AROUND 850 PM CDT.
  EUCLID AROUND 900 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4792 9694 4804 9689 4801 9650 4776 9649
TIME...MOT...LOC 0138Z 294DEG 19KT 4795 9686

$$

DK/BB
686 
WWUS53 KFGF 270154
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
854 PM CDT SAT JUN 26 2010

MNC119-270230-
/O.CON.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/
POLK MN-
854 PM CDT SAT JUN 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY IN
NORTHWEST MINNESOTA UNTIL 930 PM CDT...

AT 849 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR KEY WEST...OR
13 MILES EAST OF GRAND FORKS...MOVING TO THE SOUTHEAST AT 20 MPH.

THE TORNADIC STORM WILL BE NEAR...
  EUCLID AROUND 900 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4789 9683 4803 9680 4801 9650 4776 9649
TIME...MOT...LOC 0154Z 294DEG 19KT 4791 9675

$$

DK/BB
488 
WWUS53 KFGF 270205
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
905 PM CDT SAT JUN 26 2010

MNC119-270230-
/O.CON.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/
POLK MN-
905 PM CDT SAT JUN 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY IN
NORTHWEST MINNESOTA UNTIL 930 PM CDT...

AT 904 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHEAST
OF KEY WEST...OR 18 MILES EAST OF GRAND FORKS...MOVING TO THE
SOUTHEAST AT 20 MPH.

THE TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL POLK
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4786 9673 4802 9672 4801 9650 4776 9649
TIME...MOT...LOC 0205Z 293DEG 19KT 4789 9667

$$

DK/BB
154 
WWUS53 KFGF 270213
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
913 PM CDT SAT JUN 26 2010

MNC119-270230-
/O.CON.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/
POLK MN-
913 PM CDT SAT JUN 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL POLK COUNTY IN
NORTHWEST MINNESOTA UNTIL 930 PM CDT...

AT 908 PM CDT...STORM SPOTTERS OBSERVED AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED A TORNADO. THE DANGEROUS STORM WAS LOCATED 6
MILES SOUTH OF EUCLID...OR 20 MILES EAST OF GRAND FORKS...MOVING TO 
THE EAST AT 25 MPH. AT 905 PM CDT...A WEATHER SPOTTER REPORTED A 
TORNADO LOFTING DEBRIS 8 MILES NORTH OF CROOKSTON. 

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL POLK AND CENTRAL POLK COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.

&&

LAT...LON 4786 9673 4802 9672 4801 9650 4776 9649
TIME...MOT...LOC 0212Z 290DEG 23KT 4787 9661

$$

DK/BB
478 
WWUS53 KFGF 270228
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
928 PM CDT SAT JUN 26 2010

MNC119-270237-
/O.EXP.KFGF.TO.W.0059.000000T0000Z-100627T0230Z/
POLK MN-
928 PM CDT SAT JUN 26 2010

...THE TORNADO WARNING FOR CENTRAL POLK COUNTY IN NORTHWEST MINNESOTA
WILL EXPIRE AT 930 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA.  HOWEVER...ONE HALF INCH DIAMETER HAIL IS STILL 
POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4786 9673 4802 9672 4801 9650 4776 9649
TIME...MOT...LOC 0227Z 290DEG 23KT 4784 9648

$$

DK/BB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jun 26, 2:55 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jun 26, 2:55 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
255 PM CDT SAT JUN 26 2010

.SHORT TERM...
PCPN CHANCES CONTINUE TO BE THE MAIN FORECAST CHALLENGE OVER THE
NEXT COUPLE OF DAYS. MODELS SEEM TO BE IN FAIR AGREEMENT ON PCPN
PLACEMENT OVERNIGHT SO WILL USE A MODEL BLEND.

TONIGHT...MOST OF THE FA HAS BEEN UNDER THE CLOUDS SO FAR TODAY.
THIS HAS HELPED TO HOLD DOWN TEMPS IN THE 70 TO 75 DEGREE RANGE SO
FAR IN THE EAST AND SOUTH. THERE HAS BEEN A LITTLE CLEARING ACROSS
PORTIONS OF CENTRAL ND AND ALSO TOWARD KDVL AND KGFK AT TIMES.
THEREFORE TEMPS IN THIS AREA HAVE CLIMBED TO THE UPPER 70S AND
LOWER 80S. SFC DEW POINTS HAVE BEEN HIGH ALL DAY AND PRECIPITABLE
WATER VALUES HAVE BEEN ABOVE 1.25 INCHES. INSTABILITY IN THE
WARMER AREAS IS ALREADY WELL ESTABLISHED WITH CAPE VALUES ABOVE
2000J/KG. LOOKING FOR A KICKER AGAIN OR AN AREA TO WATCH FOR
DEVELOPMENT. SPC HAS JUST ISSUED A MESOSCALE DISCUSSION FOR OUR
NORTHWEST AND WEST CENTRAL FA WITH COMMENTS ABOUT HOW THE
CLOUDS/COOLER AIR IN THE SOUTH MAY RESTRICT ANY SEVERE POTENTIAL
THERE. SFC FEATURES REMAIN PRETTY WEAK AND HARD TO PICK OUT...BUT
SPC MESOSCALE DISCUSSION MENTIONS A WEAK CONVERGENCE LINE NEAR
KDVL AND ANOTHER BOUNDARY OVER NORTHWEST ND WHICH COULD HELP
INITIATE STORMS. THE LATE AFTERNOON AND EARLY EVENING LOOK ACTIVE
WITH QUITE A BIT OF SHOWER/TSTM ACTIVITY FOR ALL AREAS. HOW MUCH
IF ANY SEVERE WEATHER OCCURS IS ALWAYS A TOUGH ONE...ALTHOUGH SPC
DEPICTION OF THE WARMER AREA LOOKS GOOD FOR NOW. MAY START WITH
THAT FOR MENTIONING ANY SEVERE STORMS AND SEE HOW THINGS PROGRESS.
ALL MODELS SEEM TO SHOW THE CONVECTIVE ACTIVITY SLIDING INTO OUR
MN FA LATER TONIGHT AS THE FRONTAL BOUNDARIES ALSO SLIDE EAST.
THERE WAS A GOOD DEAL OF FOG AROUND THIS MORNING...BUT DO NOT
ANTICIPATE THE SAME TONIGHT WITH WINDS TURNING NORTHWEST AND
STAYING UP.

SUN-TUE...500MB SHORT WAVE EVIDENT IN WATER VAPOR IMAGERY OVER
EAST CENTRAL ALBERTA WILL SLIDE THROUGH THE FA ON SUNDAY. THIS
BRINGS DOWN SOME COOLER 500MB TEMPS TOO SO THINK WITH SOME HEATING
THERE COULD BE SOME SHOWERS/TSTMS AROUND...ESPECIALLY BY
AFTERNOON (AND MAINLY ALONG/NORTH OF HIGHWAY 200). SOME OF THIS
ACTIVITY MAY LINGER INTO THE EARLY EVENING BEFORE DYING OUT. REST
OF THE SHORT TERM FORECAST LOOKS DRY WITH HIGH PRESSURE BUILDING
IN.

.LONG TERM [TUE NIGHT-SAT]...MODELS IN FAIR AGREEMENT THROUGH THE PERIOD.
CONSENSUS IS THAT AN UPPER RIDGE WILL BE PROPAGATING OVER THE REGION
TUE THROUGH THUR...WITH SOUTHWEST FLOW ALOFT SETTING UP BY FRIDAY.
THIS WILL LEAD TO MOSTLY DRY WEATHER THROUGH THUR...WITH THUNDER
CHANCES RETURNING FOR FRIDAY AND SATURDAY. MODEL DIFFERENCES SHOW UP
WITH STRENGTH AND TIMING OF RIDGE...AND THEN DETAILS WITH PRECIP
FRIDAY INTO SATURDAY. MOST DIFFERENCES ARE MINIMAL. TEMPERATURES
EXPECTED TO BE SLIGHTLY ABOVE NORMAL CONSIDERING THE SYNOPTIC
PATTERN.

&&

.AVIATION...MAIN CONCERN WILL BE THUNDER CHANCES THIS EVENING AND
OVERNIGHT. INDICATED MOST PROBABLE TIMING WITH TEMPO GROUPS. WILL
ADD MORE DETAIL IF/WHEN DETAILS BECOME MORE APPARENT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

GODON/TG/LUKES
Hazardous weather outlook, Jun 26, 5:50 AM CDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
550 AM CDT SAT JUN 26 2010

MNZ001>004-007-029-NDZ006>008-014>016-024-026>030-038-039-049-
052>054-271100-
WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-TOWNER-
CAVALIER-PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
550 AM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE ANTICIPATED TODAY...MOSTLY FROM MID
AFTERNOON INTO THE EARLY EVENING HOURS. AN UPPER LEVEL SYSTEM AND
A SURFACE COLD FRONT WILL MOVE INTO CENTRAL NORTH DAKOTA BY LATE
AFTERNOON AND INTO THE RED RIVER VALLEY THIS EVENING. LARGE
HAIL...HEAVY RAINFALL...AND DAMAGING WINDS ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-271100-
ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-
RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL-
EAST OTTER TAIL-WADENA-GRANT-
550 AM CDT SAT JUN 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE ANTICIPATED TO MOVE INTO THE
AREA LATE THIS AFTERNOON THROUGH MIDNIGHT. AN UPPER LEVEL SYSTEM
AND A SURFACE COLD FRONT WILL MOVE INTO THE CENTRAL DAKOTAS THIS
AFTERNOON AND INTO WESTERN MINNESOTA AROUND MIDNIGHT. LARGE
HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL ARE EXPECTED FROM
THE LARGEST STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

DTR

In the hours before

Local storm report, Jun 26, 5:11 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
511 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     GRAFTON                 48.42N 97.40W
06/26/2010                   WALSH              ND   TRAINED SPOTTER

            TREES DOWN ON EAST SIDE OF GRAFTON AND WINDS ESTIMATED AT
            100MPH AT GRAFTON AIRPORT WITH DAMAGE TO PLANES AND
            HANGAR.

&&

DKELLENB
Local storm report, Jun 26, 6:50 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
650 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             2 NE WARREN             48.22N 96.74W
06/26/2010  E1.00 INCH       MARSHALL           MN   PUBLIC

&&

TGRAFENA
Local storm report, Jun 26, 7:11 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
711 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             4 NNW MARCH             48.25N 96.93W
06/26/2010  E1.00 INCH       MARSHALL           MN   PUBLIC

            0.75 TO 1.00 INCH HAIL.

0600 PM     HAIL             2 N MARCH               48.22N 96.90W
06/26/2010  E0.88 INCH       MARSHALL           MN   PUBLIC

&&

TGRAFENA
Local storm report, Jun 26, 7:52 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
752 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TORNADO          4 E GRAFTON             48.42N 97.32W
06/26/2010                   WALSH              ND   NWS STORM SURVEY

            NEAR HIGHWAY 17...2 POWER POLES SNAPPED. 3 STEEL BINS
            DENTED AND NUMEROUS TREES DOWN IN SHELTER BELT.
            PRELIMINARY EF1 MAGNITUDE TORNADO.

&&

TGRAFENA
Local storm report, Jun 26, 7:58 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
758 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND GST     2 SE GRAFTON            48.39N 97.37W
06/26/2010  M100 MPH         WALSH              ND   AWOS

            MEASURED AT GRAFTON AIRPORT. HANGER HEAVILY DAMAGED.

&&

TGRAFENA
Local storm report, Jun 26, 8:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
801 PM CDT SAT JUN 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FUNNEL CLOUD     5 SE GRAFTON            48.36N 97.33W
06/26/2010                   WALSH              ND   LAW ENFORCEMENT

&&

TGRAFENA

Nearby

Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.